# SDR SWAA097482

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 41,243 hours, 33,290 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 26ET61T
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH LANDING GEAR EXTENDED WITH 3 GREEN AND 3 RED LIGHTS.  MOVED HANDLE AND RECYCLED GEAR.  SAME INDICATIONS, ON THE THIRD EXTENSION ALL INDICATED NORMAL.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER POSITION SWITCH PER MM.
